An optimal partition problem for eigenvalues

L. A. Cafferelli, Fang-Hua Lin

Research output: Contribution to journalArticle

Abstract

In this paper, we studied an optimal partition problem for the Dirichlet eigenvalue. We established the existence of classical solutions to such problems as well as the regularity of free interfaces.

Original languageEnglish (US)
Pages (from-to)5-18
Number of pages14
JournalJournal of Scientific Computing
Volume31
Issue number1-2
DOIs
StatePublished - Jun 2007

Fingerprint

Optimal Partition
Eigenvalue
Dirichlet Eigenvalues
Classical Solution
Regularity

Keywords

  • Eigenvalues
  • Free boundary
  • Optimal partition

ASJC Scopus subject areas

  • Computer Networks and Communications
  • Hardware and Architecture
  • Software

Cite this

An optimal partition problem for eigenvalues. / Cafferelli, L. A.; Lin, Fang-Hua.

In: Journal of Scientific Computing, Vol. 31, No. 1-2, 06.2007, p. 5-18.

Research output: Contribution to journalArticle

Cafferelli, L. A. ; Lin, Fang-Hua. / An optimal partition problem for eigenvalues. In: Journal of Scientific Computing. 2007 ; Vol. 31, No. 1-2. pp. 5-18.
@article{dd856d66ab0a47b19bece43689155839,
title = "An optimal partition problem for eigenvalues",
abstract = "In this paper, we studied an optimal partition problem for the Dirichlet eigenvalue. We established the existence of classical solutions to such problems as well as the regularity of free interfaces.",
keywords = "Eigenvalues, Free boundary, Optimal partition",
author = "Cafferelli, {L. A.} and Fang-Hua Lin",
year = "2007",
month = "6",
doi = "10.1007/s10915-006-9114-8",
language = "English (US)",
volume = "31",
pages = "5--18",
journal = "Journal of Scientific Computing",
issn = "0885-7474",
publisher = "Springer New York",
number = "1-2",

}

TY - JOUR

T1 - An optimal partition problem for eigenvalues

AU - Cafferelli, L. A.

AU - Lin, Fang-Hua

PY - 2007/6

Y1 - 2007/6

N2 - In this paper, we studied an optimal partition problem for the Dirichlet eigenvalue. We established the existence of classical solutions to such problems as well as the regularity of free interfaces.

AB - In this paper, we studied an optimal partition problem for the Dirichlet eigenvalue. We established the existence of classical solutions to such problems as well as the regularity of free interfaces.

KW - Eigenvalues

KW - Free boundary

KW - Optimal partition

UR - http://www.scopus.com/inward/record.url?scp=34247383085&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34247383085&partnerID=8YFLogxK

U2 - 10.1007/s10915-006-9114-8

DO - 10.1007/s10915-006-9114-8

M3 - Article

VL - 31

SP - 5

EP - 18

JO - Journal of Scientific Computing

JF - Journal of Scientific Computing

SN - 0885-7474

IS - 1-2

ER -